This question was answered on Tue 25, Jan 2011 08:03pm by Dr V

occasional blood in urine

    
Asked by scifisam (Male; 51; 5'9....195lbs....rarely sick....last physical 25 years ago....take no medications; Relevant drugs:none ) on Mon 24, Jan 2011 07:33pm

lately after strenuous work I have seen blood in my urine...usually last for 1 or 2 discharges then clears up...a day or two later i notice a small piece of dark soft matter discharged from penis while urinating...discharge is not painful....also happens when I have been riding a horse for =several hours...there is never pain or discomfort during urination nor do i have any pain inside of body anywhere...what does this sound like...Thanks....

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr V  on Tue 25, Jan 2011 08:03pm:

Hi Blood in urine is known as hematuria and it can occur due to strenuous exercise like prolonged horse back riding. But blood clots in urine could occur due to infection or stones of the kidney, ureter, urethra or the bladder. Blood in urine should be not be ignored and you must consult your physician and get examined. Urine analysis for blood (as sometimes foods & drugs could give red color to the urine which is mistaken as blood) & pus cells may be done. Ultrasound examination of the abdomen may help visualize the cause. Take care

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats